I have been on steriods since the 20th started off on IV hydrocorstione when I was in hsoptial and now on Dexamethasone. I started off on 8mg a day when I left hospital and last week reduced down to 4mg. Ever since I left hospital I hardly sleep but tired all the time. I am waking up realy early in the morning and not going to sleep until late. I am also getting hot flushes. I am currently just finsihing off a course of antibiotics so not sure if the hot flushes are infection or not!

Are these side effects of the dexamethasone?

2 Replies

  • Yes these are listed as side effects. I would see your gp regarding the temperature your having just to make sure you don't have any infections. Hope things settle down soon for you..... Gus

  • Currently on day 4 of clarithromycin for chest infection (3rd course for this one infection!!) so I expected some hot flushes! but I feel better chest wise so dont think it is the infection....

    Damm steriods! Few more days of 4mg!

You may also like...